Anaphylactoid type reactions in two patients receiving high dose intravenous methotrexate

Nelson H. Goldberg, Joseph L. Romolo, Erle H. Austin, James Drake, Steven A. Rosenberg

Research output: Contribution to journalArticle

Abstract

Two patients receiving intravenous high dose methotrexate (MTX) and intracutaneous BCG injections as adjuvant treatment for osteogenic sarcoma suffered sudden cardiovascular collapse within minutes of infusion of MTX. These cases demonstrate that anaphylactic or idiosyncratic reactions to MTX and/or contaminants in these preparations do occur and that careful patient monitoring is required.

Original languageEnglish (US)
Pages (from-to)52-55
Number of pages4
JournalCancer
Volume41
Issue number1
DOIs
StatePublished - Jan 1978

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Anaphylactoid type reactions in two patients receiving high dose intravenous methotrexate'. Together they form a unique fingerprint.

  • Cite this